# SDR CALA2018051501264

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 74,310 hours, 19,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1012401
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FRAME UPPER FLANGE DENTED BS 1420, STRINGER 25L TO 26L,  FOUND OUT OF LIMITS IAW SRM 53-00-07-A1-F.   CUTOUT AREA, FABRICATED, AND INSTALLED A REPAIR IAW SRM 53-00-07-R5-F 201.
